Jump to content

Miss Soloist

Member Since 24 Oct 2012
Offline Last Active May 31 2014 03:56 PM

Posts I've Made

In Topic: Accutane Has Stopped Working?

12 May 2014 - 03:00 PM

I wouldn't have thought that a different brand would change anything, as long as the chemical formulation is isotretinoin and that your pills are within their use-by-date then that's all that really matters. Obviously keep your pills at room temp and out of extreme heat/cold etc.


In Topic: Accutane Has Stopped Working?

12 May 2014 - 07:03 AM

Hey there, don't be scared. I took accutane too and broke out throughout my course. When I came off it I was still breaking out and I didn't completely clear until about a month after I finished it. The drug is a strange one and works in an odd way but you will clear up eventually. You may even just need a little bit longer on it. One of my friends took it for an extra 3months (8 months in total)  to clear up totally.
I sometimes think it's that the irritation it causes to the skin can cause a kind of pseudo acne.

If in doubt discuss your fears with you derm. It'll be ok, it doesn't stop working, it just works in a weird way.


In Topic: Breakout 4 Years After Accutane

27 April 2014 - 05:41 PM

Hey, I'm sorry to hear you've relapsed. My dermatologist told me that relapse can happen many years after taking Roaccutane for any given reason. My advice to you would be don't beat yourself up or focus in on the plethora of reasons that have made you breakout but try and take a very pragmatic approach.

Make a plan of action.

I would go back to your dermatologist and look at what options you have for treatment. Take professional advice about your condition and take it from there.

It may be that you can take Roaccutane but at a modified/lower dosage to push you back into remission and avoid any bad side effects. You may even find that you don't have the same reaction this time around.


In Topic: Miserable :(

21 April 2014 - 09:22 AM

are you still able to take Roaccutane? One of my friends took roaccutane 4 times but each time he finished a course it kept coming back. In the end he went on a modified course of roaccutane longterm. I've heard that his dermatologist has had several patients who have had to take it longterm and be gradually weened off of it.


In Topic: What Dermatologist Said (Accutane)

15 April 2014 - 06:02 PM

I don't know if this helps at all but I was already suffering with acute/severe IBS before I started Roaccutane. The roaccutane had no effect on my IBS at all. I was suprised as I was pretty sure from reading all the 'facts' online that my guts would really suffer from the drug but to my pleasant suprise, in fact, it had no effect. I found as the acne went away, my stress levels decreased and my IBS got so much better.